# SDR AALA20100309TUL06

- Difficulty date: March 9, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR CUTOUT BEAM STATION 1155 TO 1212 ON LOWER LEG FOR AFT CARGO.  INSTALLED DOOR BEAM DOUBLER PER AARD 53-10-00-3 AND SRM 51-30.
